Alert archive / Wisconsin / Special Weather Statements in 2021
Special Weather Statement, NWS Duluth, MN
NWS Duluth, MN issued this special weather statement at Oct 10, 2021, 1:28 AM CDT for Price County, Wisconsin. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 10, 2021, 1:28 AM CDT (06:28 UTC)
- Expired
- Oct 10, 2021, 1:45 AM CDT
- In force
- 17 min
- Issued by
- NWS Duluth, MN
- Hail
- 0.75 in
- Wind
- 40
County Price County, WI
The radar
The Green Bay radar (KGRB), 197 km from the middle of the area, began a volume at 06:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 6.5 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -172 J/kg
- Mixed-layer LCL
- 718 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
679
WWUS83 KDLH 100628
SPSDLH
Special Weather Statement
National Weather Service Duluth MN
128 AM CDT Sun Oct 10 2021
WIZ009-100645-
Price WI-
128 AM CDT Sun Oct 10 2021
...A strong thunderstorm will impact portions of east central Price
County through 145 AM CDT...
At 127 AM CDT, Doppler radar was tracking a strong thunderstorm over
Tripoli, or 30 miles northeast of Medford, moving north at 30 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow unsecured
objects around. Minor hail damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of east central Price
County, including the following locations... Brantwood and Clifford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Anyone outdoors, including anyone on or in the water, should seek
shelter inside a sturdy building or hard topped vehicle.
Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck by lightning.
Seek a safe shelter inside a building or vehicle.
&&
LAT...LON 4566 9017 4566 9004 4543 9004 4543 9011
TIME...MOT...LOC 0627Z 178DEG 24KT 4553 9005
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
$$
HuyckWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this special weather statement went out at Oct 10, 12:54 AM CDT, 34 minutes earlier.
Area forecast discussion, Oct 10, 12:54 AM CDT, 34 minutes before
Area Forecast Discussion
National Weather Service Duluth MN
1254 AM CDT Sun Oct 10 2021
.DISCUSSION...(This evening through Friday)
Issued at 443 PM CDT Sat Oct 9 2021
An active pattern will occur through next week with several areas
of low pressure bringing showers and thunderstorms to the
Northland. Fog will again be a concern tonight, mainly around Lake
Superior.
Much of the Northland has seen little in the way of rainfall today
but that will change overnight. As of this afternoon, there were
scattered thunderstorms over far northeast Minnesota with showers
over far northwest areas. An upper low will deepen a surface low
tonight with the low moving to near the North Dakota, South
Dakota, Minnesota border by 12Z Sunday. Forcing will be increasing
quite a bit overnight due in part to strong divergence in the
left front quadrant of an upper jet, a strengthening low level jet
with the RAP forecasting 850MB south/southeast winds to 50 knots
later this evening, and continued warm air advection. Showers and
storms will increase in both coverage and strength overnight with
MLCAPE values per the RAP increasing to 500-1400 J/KG and adequate
deep layer shear as well as low level shear due to the low level
jet. A few severe storms will be possible tonight. The CAMs seem
to have a decent handle on storm mode indicating a line of storms
forming and this is consistent with strong forcing. Damaging wind
will be a threat but with mid-level lapse rates rising to 7-7.5
C/KM, large hail will also be possible. The best chance for strong
storms will be late evening into the early morning hours. In
addition to the severe threat, heavy rain will also be possible
with several rounds of storms moving through and PWAT values
between the 97th and 99th percentiles for this time of year.
Strong storms may be ongoing Sunday morning but they may be far
enough removed from the better instability and be elevated enough
to lower the severe risk compared to earlier in the period. There
will likely be somewhat of a break in shower/storm coverage later
Sunday morning but the nearly vertically stacked low will be over
northern Minnesota by Sunday evening. More showers/storms will
develop in the afternoon under cooler temperatures aloft. A few of
these may become severe again in the afternoon. Lapse rates are
most favorable over the eastern half of the Northland but freezing
levels will be dropping so large hail will be a threat as will be
some damaging wind gusts. The showers/storms will diminish or end
from south to north Sunday night as the low moves into Ontario.
Areas of fog will occur tonight, especially around Lake Superior
and we issued a Dense Fog Advisory for the North Shore into the
Twin Ports area through 10 AM Sunday morning.
Yet another area of low pressure will be on the heels of the first
later Monday into Tuesday bring another round of showers to the
region, with chances highest over eastern portions of the
Northland. Temperatures will remain at or above normal into
Wednesday.
The models remain in decent agreement with a third low pressure
system next Wednesday into Thursday. This system will be similar
in strength and track to the one tonight/Sunday. Widespread rain
will be possible with the low but instability is lacking for
widespread thunderstorm chances. Colder temperatures will wrap
behind this low lowering highs to below normal by late week.
&&
.AVIATION...(For the 06Z TAFS through 06Z Sunday night)
Issued at 1246 AM CDT Sun Oct 10 2021
Strong upper level low system to the west of our region has
brought showers and thunderstorms to most of the terminals.
MVFR/IFR ceiling and visibilities are also a factor through the
period. LLWS will affect HIB and HYR overnight and should
dissipate towards sunrise.
&&
.MARINE...
Issued at 400 PM CDT Sat Oct 9 2021
There are several hazards in the short term including dense fog,
building waves and increasing wind, and strong thunderstorms. Fog
will remain over portions of Lake Superior and it will be dense in
spots. The most likely area for visibilities at or below a mile
will be along the North Shore into the Twin Ports area. We have
issued a Dense Fog Advisory for this area through noon Sunday. A
few thunderstorms will occur late this afternoon into Sunday
evening. Although the risk isn't high, a few strong storms will be
possible which will produce gusty winds in excess of 40 knots,
hail, and frequent cloud to water lightning. The best chance for
strong storms will be late tonight into Sunday evening. A strong
area of low pressure will move toward the North Dakota, South
Dakota, and Minnesota border by 7 AM CDT Sunday then it will move
north during the day and into Ontario Sunday night. Easterly wind
will increase tonight with gusts of 20 to 25 knots. Waves will
build, especially along portions of the North Shore and we issued
a Small Craft Advisory from Grand Portage to Silver Bay late
tonight into late Sunday afternoon. It's possible this may need to
be expanded further south.
As the low moves north of Lake Superior, winds will veer to
southwest Sunday night and may become strong enough to produce
hazardous conditions for small craft, most likely along the South
Shore.
&&
.PRELIMINARY POINT TEMPS/POPS...
DLH 56 66 49 64 / 90 80 50 10
INL 56 66 51 64 / 80 90 70 30
BRD 57 65 47 65 / 100 70 40 10
HYR 58 72 47 65 / 70 50 30 20
ASX 55 75 49 68 / 80 60 50 20
&&
.DLH WATCHES/WARNINGS/ADVISORIES...
WI...Dense Fog Advisory until 10 AM CDT this morning for WIZ001.
MN...Dense Fog Advisory until 10 AM CDT this morning for MNZ020-021-
037.
LS...Dense Fog Advisory until noon CDT today for LSZ140>145.
Small Craft Advisory until 9 AM CDT this morning for LSZ144-145.
Small Craft Advisory from 4 AM early this morning to 4 PM CDT
this afternoon for LSZ140>142.
&&
DISCUSSION...Melde
AVIATION...KSE
MARINE...MeldeHazardous weather outlook, Oct 9, 6:52 PM CDT, 6 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Duluth MN 652 PM CDT Sat Oct 9 2021 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-110000- Koochiching-North St. Louis-Northern Cook/Northern Lake- North Itasca-Central St. Louis-Southern Lake/North Shore- Southern Cook/North Shore-North Cass-South Itasca-South Cass- Crow Wing-Northern Aitkin-South Aitkin-Carlton/South St. Louis- Pine-Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price- 652 PM CDT Sat Oct 9 2021 This Hazardous Weather Outlook is for portions of northeast Minnesota and northwest Wisconsin. .DAY ONE...Tonight A Severe Thunderstorm Watch is in effect for Cass and Crow Wing Counties until 2 AM. Strong to severe thunderstorms are possible late this evening and overnight, mainly over northern Wisconsin and in northern Minnesota along and west of Highway 53. The main threats are frequent lightning, large hail to 2 inches, and damaging wind gusts to 75 mph. There is also a low risk of a tornado and localized minor flooding. Areas of dense fog are possible once again tonight, especially near Duluth and along the North Shore. .DAYS TWO THROUGH SEVEN...Sunday through Friday Areas of dense fog are possible Sunday morning. Strong to severe storms may be ongoing early Sunday morning over northern Minnesota and portions of northwest Wisconsin. Additional strong to severe storms are possible Sunday afternoon into Sunday evening. Damaging wind gusts and large hail are the main threats. .SPOTTER INFORMATION STATEMENT... Skywarn spotters are encouraged to report any wind damage, hail of any size and rainfall amounts to the National Weather Service. LSZ121-140>148-150-110000- Bayfield to Oak Point WI-Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- Outer Apostle Islands Beyond 5 NM from Mainland- 652 PM CDT Sat Oct 9 2021 This Hazardous Weather Outlook is for portions of Lake Superior and the Nearshore waters of western Lake Superior. .DAY ONE...Tonight Isolated thunderstorms are possible tonight. Frequent cloud-to- water lightning is the main threat. There is a small chance of wind gusts of 40 to 50 knots and hail to 1 inch diameter. Areas of dense fog are likely overnight. Wind and waves will build creating hazardous conditions for small craft along portions of the North Shore late tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday Dense fog will linger through Sunday morning. Strong east winds with gusts up to 25 knots along the North Shore Sunday morning will lead to waves of 3 to 5 feet and create conditions hazardous for small craft into Sunday afternoon. Strong thunderstorms may be ongoing Sunday morning and could redevelop Sunday afternoon. Winds turn and become strong out of the southwest overnight into Monday morning. This may lead to conditions hazardous for small craft in the outer Apostle Islands and along the North Shore. Unruh/Levens More information may be obtained at the following web address: http://www.weather.gov/duluth (all lower case)
In the hours before
Special weather statement, Oct 9, 8:16 PM CDT, 5 hours 12 minutes before
Special Weather Statement National Weather Service Duluth MN 816 PM CDT Sat Oct 9 2021 MNZ011-012-100615- North St. Louis-Northern Cook and Lake- Including the cities of Ely and Isabella 816 PM CDT Sat Oct 9 2021 ...STRONG TO SEVERE THUNDERSTORMS WILL AFFECT THE BOUNDARY WATERS CANOE AREA WILDERNESS TONIGHT... Strong to severe thunderstorms will affect the Boundary Waters Canoe Area Wilderness tonight after 1 AM. The storms will be capable of gusty winds of 50 to 60 mph, hail up to quarter size, frequent cloud-to-ground lightning, and locally heavy rainfall, which may lead to localized flooding of creeks, streams, and low- lying areas. Campers should take extra precautions in order to secure campsites and make a plan in case of severe weather. Check campsites for possible hazards, including standing dead trees or limbs, as well as low spots where water can pool. Move tents away from creeks and rivers in case of flash flooding. Prepare to protect yourself from large hail using sleeping bags or other padded items. Monitor NOAA Weather Radio for updates and possible warnings. Wolfe
Special weather statement, Oct 9, 8:23 PM CDT, 5 hours 5 minutes before
Special Weather Statement
National Weather Service Duluth MN
823 PM CDT Sat Oct 9 2021
MNZ012-100200-
Northern Cook/Northern Lake MN-
823 PM CDT Sat Oct 9 2021
...A strong thunderstorm will impact portions of northwestern Cook
County through 900 PM CDT...
At 823 PM CDT, Doppler radar was tracking a strong thunderstorm over
eastern Boundary Waters Canoe Area Wilderness, or 8 miles south of
Gunflint Lake, moving northeast at 25 mph.
HAZARD...Winds gusts up to 30 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow unsecured
objects around. Minor hail damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Gunflint Lake around 835 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Anyone outdoors, including anyone on or in the water, should seek
shelter inside a sturdy building or hard topped vehicle.
&&
LAT...LON 4791 9076 4800 9091 4810 9070 4810 9064
4813 9058 4812 9056 4810 9057 4809 9055
4811 9046 4810 9044 4810 9040 4809 9037
4811 9032 4810 9028 4811 9018 4810 9008
4809 9004
TIME...MOT...LOC 0123Z 231DEG 20KT 4798 9076
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
WolfeSpecial weather statement, Oct 10, 12:14 AM CDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Duluth MN
1214 AM CDT Sun Oct 10 2021
WIZ009-100545-
Price WI-
1214 AM CDT Sun Oct 10 2021
...A strong thunderstorm will impact portions of southwestern Price
County through 1245 AM CDT...
At 1213 AM CDT, Doppler radar was tracking a strong thunderstorm 10
miles east of Jump River, or 19 miles northwest of Medford, moving
north at 30 mph.
HAZARD...Winds gusts up to 30 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow unsecured
objects around. Minor hail damage to outdoor objects is
possible.
Locations impacted include...
Catawba.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Anyone outdoors, including anyone on or in the water, should seek
shelter inside a sturdy building or hard topped vehicle.
Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck by lightning.
Seek a safe shelter inside a building or vehicle.
&&
LAT...LON 4555 9068 4559 9067 4553 9023 4538 9038
4538 9068
TIME...MOT...LOC 0513Z 198DEG 27KT 4537 9058
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
UnruhSpecial weather statement, Oct 10, 12:54 AM CDT, 34 minutes before
Special Weather Statement
National Weather Service Duluth MN
1254 AM CDT Sun Oct 10 2021
WIZ009-100630-
Price WI-
1254 AM CDT Sun Oct 10 2021
...A strong thunderstorm will impact portions of southwestern Price
County through 130 AM CDT...
At 1253 AM CDT, Doppler radar was tracking a strong thunderstorm over
Catawba, or 26 miles north of Medford, moving north at 25 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow unsecured
objects around. Minor hail damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of southwestern Price
County, including the following locations... Kennan and Wilson Lake
Near Phillips.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Anyone outdoors, including anyone on or in the water, should seek
shelter inside a sturdy building or hard topped vehicle.
Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck by lightning.
Seek a safe shelter inside a building or vehicle.
&&
LAT...LON 4543 9061 4554 9068 4569 9068 4573 9048
4548 9042
TIME...MOT...LOC 0553Z 163DEG 22KT 4550 9054
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
HuyckSpecial weather statement, Oct 10, 1:14 AM CDT, 14 minutes before
Special Weather Statement
National Weather Service Duluth MN
114 AM CDT Sun Oct 10 2021
WIZ009-100630-
Price WI-
114 AM CDT Sun Oct 10 2021
...A strong thunderstorm will impact portions of southeastern Price
County through 130 AM CDT...
At 114 AM CDT, Doppler radar was tracking a strong thunderstorm over
Spirit, or 24 miles northeast of Medford, moving north at 30 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow unsecured
objects around. Minor hail damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of southeastern Price
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Anyone outdoors, including anyone on or in the water, should seek
shelter inside a sturdy building or hard topped vehicle.
Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck by lightning.
Seek a safe shelter inside a building or vehicle.
&&
LAT...LON 4555 9019 4556 9005 4546 9004 4538 9005
4538 9013
TIME...MOT...LOC 0614Z 173DEG 24KT 4544 9006
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
HuyckSpecial weather statement, Oct 10, 1:28 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Duluth MN
128 AM CDT Sun Oct 10 2021
WIZ009-100645-
Price WI-
128 AM CDT Sun Oct 10 2021
...A strong thunderstorm will impact portions of east central Price
County through 145 AM CDT...
At 127 AM CDT, Doppler radar was tracking a strong thunderstorm over
Tripoli, or 30 miles northeast of Medford, moving north at 30 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow unsecured
objects around. Minor hail damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of east central Price
County, including the following locations... Brantwood and Clifford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Anyone outdoors, including anyone on or in the water, should seek
shelter inside a sturdy building or hard topped vehicle.
Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck by lightning.
Seek a safe shelter inside a building or vehicle.
&&
LAT...LON 4566 9017 4566 9004 4543 9004 4543 9011
TIME...MOT...LOC 0627Z 178DEG 24KT 4553 9005
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
HuyckThe office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 9, 8:23 PM CDT | Special Weather Statement | DLH | Cook | 37 min |
| Oct 10, 4:18 AM CDT | Special Weather Statement | DLH | Carlton | 27 min |
| Oct 10, 8:42 AM CDT | Special Weather Statement | DLH | Cass | 33 min |
| Oct 10, 10:34 AM CDT | Special Weather Statement | DLH | Koochiching | 26 min |
| Oct 10, 12:30 PM CDT | Special Weather Statement | DLH | Itasca | 15 min |
| Oct 10, 12:31 PM CDT | Special Weather Statement | DLH | Itasca | 14 min |
| Oct 10, 12:47 PM CDT | Special Weather Statement | DLH | Itasca | 28 min |
| Oct 10, 12:48 PM CDT | Special Weather Statement | DLH | Itasca | 27 min |
| Oct 10, 1:27 PM CDT | Special Weather Statement | DLH | Itasca | 33 min |
| Oct 10, 1:50 PM CDT | Special Weather Statement | DLH | Itasca | 25 min |
| Oct 10, 2:11 PM CDT | Special Weather Statement | DLH | Saint Louis | 34 min |
| Oct 10, 2:17 PM CDT | Special Weather Statement | DLH | Saint Louis | 13 min |
| Oct 10, 2:26 PM CDT | Tornado Warning | DLH | Itasca, Koochiching, Saint Louis | 34 min |
| Oct 10, 2:31 PM CDT | Severe Thunderstorm Warning | DLH | Saint Louis | 29 min |
| Oct 10, 2:42 PM CDT | Tornado Warning | DLH | Saint Louis | 18 min |
| Oct 10, 3:02 PM CDT | Severe Thunderstorm Warning | DLH | Saint Louis | 28 min |
| Oct 10, 3:07 PM CDT | Special Weather Statement | DLH | Koochiching | 23 min |
| Oct 10, 3:09 PM CDT | Special Weather Statement | DLH | 21 min | |
| Oct 10, 3:14 PM CDT | Severe Thunderstorm Warning | DLH | Lake, Saint Louis | 31 min |
| Oct 10, 3:18 PM CDT | Special Marine Warning | DLH | 87 min | |
| Oct 10, 3:27 PM CDT | Special Weather Statement | DLH | Saint Louis | 18 min |
| Oct 10, 3:41 PM CDT | Severe Thunderstorm Warning | DLH | Lake, Saint Louis | 49 min |
| Oct 10, 4:05 PM CDT | Special Weather Statement | DLH | 25 min | |
| Oct 10, 4:09 PM CDT | Special Weather Statement | DLH | Lake | 21 min |
| Oct 10, 4:12 PM CDT | Special Weather Statement | DLH | 18 min | |
| Oct 10, 4:19 PM CDT | Severe Thunderstorm Warning | DLH | Saint Louis | 26 min |
| Oct 10, 4:28 PM CDT | Special Weather Statement | DLH | Cook | 32 min |
| Oct 10, 4:31 PM CDT | Small Craft Advisory | DLH | 20 hr | |
| Oct 10, 4:31 PM CDT | Special Weather Statement | DLH | Lake | 29 min |
| Oct 10, 4:33 PM CDT | Special Weather Statement | DLH | 27 min | |
| Oct 10, 4:43 PM CDT | Special Weather Statement | DLH | 32 min | |
| Oct 10, 4:57 PM CDT | Special Weather Statement | DLH | Lake | 33 min |
| Oct 10, 5:04 PM CDT | Special Marine Warning | DLH | 56 min | |
| Oct 10, 5:15 PM CDT | Special Weather Statement | DLH | 30 min | |
| Oct 10, 5:26 PM CDT | Special Weather Statement | DLH | Lake | 34 min |
| Oct 10, 5:28 PM CDT | Severe Thunderstorm Warning | DLH | Cook | 47 min |
| Oct 10, 5:36 PM CDT | Tornado Warning | DLH | Cook | 39 min |
| Oct 10, 5:40 PM CDT | Special Weather Statement | DLH | Cook | 35 min |
| Oct 10, 6:15 PM CDT | Special Weather Statement | DLH | Cook | 45 min |
| Oct 10, 6:30 PM CDT | Special Marine Warning | DLH | 60 min | |
| Oct 10, 12:14 AM CDT | Special Weather Statement | DLH | Price | 31 min |
| Oct 10, 12:54 AM CDT | Special Weather Statement | DLH | Price | 36 min |
| Oct 10, 1:14 AM CDT | Special Weather Statement | DLH | Price | 16 min |
Nearby
Special Weather Statements in Wisconsin, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.